uvb treatment

So im still continuing my uvb treatment and everythings was going great, i never even got pink and we were just gradually increasing the time. Today during class i started getting quite itchy and when i got home, the spots that were almost flat were bumpy again and a little red(probably from scratching) Is this normal? Its not a burn or anything

Report post

1 reply. Join the discussion

This also happened to me but I was taking An anti-inflamitory drug at the time and it may have contributed to outbreak of bumps kind of like a rash which itched. Are you taking any drugs that say "avoid sun exposure"?

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support the National Psoriasis Foundation

Help the National Psoriasis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Psoriasis Foundation

Discussion topics

Additional resources

Community leaders